Duke Mathematical Journal

The atomic decomposition for Hardy spaces in several complex variables

John B. Garnett and Robert H. Latter

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 45, Number 4 (1978), 815-845.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]
Secondary: 42B30: $H^p$-spaces 46E15: Banach spaces of continuous, differentiable or analytic functions


Garnett, John B.; Latter, Robert H. The atomic decomposition for Hardy spaces in several complex variables. Duke Math. J. 45 (1978), no. 4, 815--845. doi:10.1215/S0012-7094-78-04539-8. https://projecteuclid.org/euclid.dmj/1077313101

Export citation


  • [1] D. L. Burkholder, R. F. Gundy, and M. L. Silverstein, A maximal function characterization of the class $H\spp$, Trans. Amer. Math. Soc. 157 (1971), 137–153.
  • [2] L. Carleson, Two remarks on $H\sp1$ and BMO, Advances in Math. 22 (1976), no. 3, 269–277.
  • [3] L. Carleson, Dualite entre $H^1$ and BMO sur les espaces de type homogene, (manuscript), Universite Paris XI, U.E.R. Math. 91405, Orsay.
  • [4] R. R. Coifman, A real variable characterization of $H\spp$, Studia Math. 51 (1974), 269–274.
  • [5] R. R. Coifman, R. Rochberg, and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. (2) 103 (1976), no. 3, 611–635.
  • [6] R. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogènes, Springer-Verlag, Berlin, 1971.
  • [7] R. R. Coifman and G. Weiss, Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), no. 4, 569–645.
  • [8] P. L. Duren, B. W. Romberg, and A. L. Shields, Linear functionals on $H\spp$ spaces with $0<p<1$, J. Reine Angew. Math. 238 (1969), 32–60.
  • [9] C. Fefferman and E. M. Stein, $H\spp$ spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193.
  • [10] G. B. Folland and E. M. Stein, Estimates for the $\bar \partial \sbb$ complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429–522.
  • [11] J. Gracia-Cuerva, Weighted $H^p$ spaces, to appear.
  • [12] L. K. Hua, Harmonic analysis of functions of several complex variables in the classical domains, Translated from the Russian by Leo Ebner and Adam Korányi, American Mathematical Society, Providence, R.I., 1963, English Translation, Tansl. Math. Monographs, Vol. 6, Amer. Math. Soc., Providence, RI 1963.
  • [13] A. Korányi, Harmonic functions on Hermitian hyperbolic space, Trans. Amer. Math. Soc. 135 (1969), 507–516.
  • [14] A. Korányi and S. Vági, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa (3) 25 (1971), 575–648 (1972).
  • [15] S. Krantz, Generalized function spaces of Campanato type, to appear.
  • [16] R. H. Latter, A characterization of $H\spp(\bf R\spn)$ in terms of atoms, Studia Math. 62 (1978), no. 1, 93–101.
  • [17] R. Macias, Interpolation theorems on generalized Hardy spaces, Ph.D. thesis, Washington University, St. Louis, Missouri, 1975.
  • [18] R. B. Putz, A generalized area theorem for harmonic functions on hermitian hyperbolic space, Trans. Amer. Math. Soc. 168 (1972), 243–258.
  • [19] K. T. Smith, A generalization of an inequality of Hardy and Littlewood, Canad. J. Math. 8 (1956), 157–170.
  • [20] E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Princeton University Press, Princeton, N.J., 1972.
  • [21] E. M. Stein, Singular integrals and estimates for the Cauchy-Riemann equations, Bull. Amer. Math. Soc. 79 (1973), 440–445.
  • [22] A. Uchiyama, On the characterization of $H^p(\mathbbR^n)$ with atoms, preprint.